Angioedema Risk Associated With Central Vascular Access Device Declotting.
|アブストラクト||Little is known about the risk of angioedema with low-dose alteplase administration in the treatment of thrombotically occluded central vascular access devices (CVADs). To identify potential cases, the US Food and Drug Administration Adverse Event Reporting System database was searched. Between March 15, 2001, and August 15, 2018, there were 568 low-dose alteplase reports. Of these, 11 appear to be related to complications associated with a device or device occlusion that resulted in an angioedema-like reaction. This suggests that angioedema is a potential complication of alteplase when used for declotting CVADs-a complication that nurses should know how to recognize and treat.|
|ジャーナル名||Journal of infusion nursing : the official publication of the Infusion Nurses Society|
|組織名||Kaiser Foundation Hospital Sacramento, Sacramento, California. Patricia Zrelak,;PhD, RN, NEA-BC, SCRN, CNRN, is a clinical practice consultant at Kaiser;Foundation Hospital in Sacramento, California. She holds a PhD in epidemiology;from the University of California Davis. Her expertise includes patient safety,;evidence-based care, and neuroscience.|